Haijun Wu
Results

Journal Article
Iterative Pure Source Transfer Domain Decomposition Methods for Helmholtz Equations in Heterogeneous Media
Communications in Computational Physics, Vol. 34 (2023), Iss. 5 : pp. 1247–1276

Journal Article
An Adaptive Finite Element Method with a Modified Perfectly Matched Layer Formulation for Diffraction Gratings
Communications in Computational Physics, Vol. 6 (2009), Iss. 2 : pp. 290–318

Journal Article
Uniform Convergence of Multigrid V-Cycle on Adaptively Refined Finite Element Meshes for Elliptic Problems with Discontinuous Coefficients
Communications in Mathematical Research , Vol. 39 (2023), Iss. 3 : pp. 437–475

Journal Article
Superconvergence Analysis of the Polynomial Preserving Recovery for Elliptic Problems with Robin Boundary Conditions
Journal of Computational Mathematics, Vol. 38 (2020), Iss. 1 : pp. 223–238

Journal Article
Superconvergence Analysis of the Polynomial Preserving Recovery for Elliptic Problems with Robin Boundary Conditions
Journal of Computational Mathematics, Vol. 38 (2020), Iss. 1 : pp. 223–238

Journal Article
An Unfitted hp-Interface Penalty Finite Element Method for Elliptic Interface Problems
Journal of Computational Mathematics, Vol. 37 (2019), Iss. 3 : pp. 316–339

Journal Article
An Unfitted hp-Interface Penalty Finite Element Method for Elliptic Interface Problems
Journal of Computational Mathematics, Vol. 37 (2019), Iss. 3 : pp. 316–339

Journal Article
On the Well-Posedness of UPML Method for Wave Scattering in Layered Media
CSIAM Transactions on Applied Mathematics, Vol. 5 (2024), Iss. 2 : pp. 264–294